Résumé

Les toxidermies graves (nécrolyse épidermique, drug reaction with eosinophilia and systemic symptoms (DRESS) et pustulose exanthémathique aiguë généralisée (PEAG)) sont des situations complexes, tant dans leur approche diagnostique que thérapeutique, justifiant une prise en charge multidisciplinaire en centre spécialisé. En plus de l’atteinte cutanéo-muqueuse, des complications viscérales peuvent advenir, engageant le pronostic vital à court terme. La prise en charge initiale, essentiellement symptomatique, a, par ailleurs, pour but de prévenir d’éventuelles séquelles à long-terme. Les médecins doivent être conscients du rôle potentiel des médicaments à haut risque dans le déclenchement de toxidermies graves, en particulier lorsque des facteurs prédisposants sont présents. Toutes les toxidermies graves doivent être déclarées en pharmacovigilance. A distance, les tests allergologiques peuvent aider à confirmer le médicament coupable et à décider des alternatives possibles.

Mots-clés : Toxidermie grave · nécrolyse épidermique · syndrome d’hypersensibilité médicamenteuse · pustulose exanthémathique aiguë généralisée (PEAG) · reanimation

Abstract

Severe cutaneous adverse drug reaction (epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS) and acute generalized exanthematous pustulosis (AGEP)) are complex situations, both in their diagnostic and therapeutic approach, justifying multidisciplinary management in a specialized center. In addition to mucocutaneous involvement, visceral complications can occur, which can be life-threatening in the short term. The initial management, essentially symptomatic, is intended to prevent possible long-term sequelae. Physicians should be aware of the potential role of high-risk drugs in triggering severe cutaneous adverse drug reaction, especially when predisposing factors are present. All severe cutaneous adverse drug reaction should be reported to pharmacovigilance. At a distance, allergological tests can help to confirm the culprit drug and to decide on possible alternatives.  

Keywords: Severe cutaneous adverse drug reaction · epidermal necrolysis · drug reaction with eosinophilia and systemic symptoms (DRESS) · acute generalized exanthematous pustulosis (AGEP) · intensive care